# SDR DALA2017082906431

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON LOWER EDGE AND BS 389 IN THE FWD CARGO DOOR INTERNAL STRUCTURE.   FITTING WAS REPLACED IAW SRM 51-41-01-0G, AND 51-41-05-0G.
